# SDR DXTA200500896

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 2,593 hours, 2,084 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu Fuel Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL NOTICED IN CABIN, HELL HOLE, AND APU EXHAUST.  ODOR NOTICED WITH A APU RUNNING WITH APU OFF.  T/S APU FUEL SYSTEM AND APU SMELL.  RAN APU.  FOUND NO ABNORMAL APU EXHAUST ODOR.  REMOVED APU INSPECTION PLATES.  FOUND B-NUT LOOSE ON APU MAIN FUEL NOZZLE LINE.  TIGHTENED FUEL LINE B-NUT.  NO LEAKS NOTED AT THIS TIME IAW CE 560 M/M 20-10-06.
